Abnormal bleeding

Patient

Q: Hi im on depo provera shot and my period started on april 5 and didnt end until two days after my last shot which was on june 17 and it started again on june 24. Should i be concerned?

Symptoms:  Tired
Doctor

A:   Thank you for your question. Irregular menstrual flow/periods have been observed in women who take the depo-provera shot. Since this has reoccured after your second shot we recommend that you return to your doctor to to reassess whether or not this form of contraception is correct for you.

Thank you for choosing askthedoctor.com

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews